MAUDE Adverse Event Report: BARD ACCESS SYSTEMS DUOGLIDE SHORT-TERM CURVED EXTENSION DIALYSIS CATHETER 13F FULL PROCEDURE TRAY; BLOOD ACCESS DEVICE AND ACCESSORIES

BARD ACCESS SYSTEMS DUOGLIDE SHORT-TERM CURVED EXTENSION DIALYSIS CATHETER 13F FULL PROCEDURE TRAY; BLOOD ACCESS DEVICE AND ACCESSORIES
Catalog Number 5626200
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/05/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device has not been returned to the manufacturer, at this time, for evaluation.A lot history review (lhr) of rezh0186 showed no other similar product complaint(s) from this lot number.Device has not yet been returned for evaluation.
 
Event or Problem Description
As reported by the facility via medwatch, "dr.Was placing temp hd catheter on patient.While attempting to remove the guidewire it was noted the guidewire had unraveled and became flimsy.Wire still connected to tip and removed completely.No harm to patient.".

Brand Name
DUOGLIDE SHORT-TERM CURVED EXTENSION DIALYSIS CATHETER 13F FULL PROCEDURE TRAY
Common Device Name
BLOOD ACCESS DEVICE AND ACCESSORIES
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key6045418
Report Number3006260740-2016-00555
Device Sequence Number961827
Product Code MPB
UDI-Device Identifier00801741042157
UDI-Public(01)00801741042157(17)170128(10)REZH0186
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K030268
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 09/26/2016
Report Date (Section F) 09/14/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/28/2017
Device Catalogue Number5626200
Device Lot NumberREZH0186
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date09/05/2016
Event Location Hospital
Date Report to Manufacturer09/26/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/20/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age73 YR
Patient Weight81
Date Report Sent to FDA09/14/2016